q-identities of auluck, carlitz, and rogers

Research output: Contribution to journalComment/debate

26 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)575-581
Number of pages7
JournalDuke Mathematical Journal
Volume33
Issue number3
DOIs
StatePublished - 1966

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{5b5d70c71cd7470c9d741c56d3e7ffed,
title = "q-identities of auluck, carlitz, and rogers",
author = "Andrews, {George E.}",
year = "1966",
doi = "10.1215/S0012-7094-66-03367-9",
language = "English (US)",
volume = "33",
pages = "575--581",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

q-identities of auluck, carlitz, and rogers. / Andrews, George E.

In: Duke Mathematical Journal, Vol. 33, No. 3, 1966, p. 575-581.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - q-identities of auluck, carlitz, and rogers

AU - Andrews, George E.

PY - 1966

Y1 - 1966

UR - http://www.scopus.com/inward/record.url?scp=0010298641&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010298641&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-66-03367-9

DO - 10.1215/S0012-7094-66-03367-9

M3 - Comment/debate

VL - 33

SP - 575

EP - 581

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -